[ { "catentry_id" : "94558", "Attributes" : { }, "offerPrice": "£2.47", "listPrice": "£2.47", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3220225.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3220225.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3220225.jpg" } ]

Search

Benylin Cold & Flu Max Strength Capsules 16 Capsules

Benylin Cold & Flu Max Strength Capsules 16 Capsules

£2.47
[ { "catentry_id":"94558", "status":"Available" } ]
In stock
Out of Stock
Size : 16 Capsules | Unit price : £0.15 per Capsules
[ { "catentry_id":"94558", "status":"Available" } ]


Paracetamol, Caffeine and Phenylephrine.

Fever, Headache, Aches & Pains, Sore Throat, Blocked/Runny Nose.

Benylin COLD & FLU MAX STRENGTH Capsules contain a combination of ingredients to help relieve the symptoms of colds and flu, including stuffy noses, headache, fever, sore throat, fatigue and drowsiness, aches and pains.


Benylin is a registered trade mark.

Attachments (  (1-1 of 1)  )
User Manual

SKU:3220225

Usage

DOSE: For oral use only.
Swallow whole with water. Do not chew.
Adults and Children aged 12 years and over: Take 2 capsules every four hours as required. Do not take more than 8 capsules in 24 hours.
Not for children under 12 years old. Do not exceed the stated dose. Please read the enclosed leaflet carefully before use.

CONTAINS PARACETAMOL.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor or pharmacist. Talk to your doctor before taking this product if: you are taking any other medicines, you have severe liver or kidney problems, you are pregnant.


Storage

Keep out of the reach and sight of children.
Do not store above 25°C.


Each Capsule contains Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg
Standard Delivery
Free on Orders over £35 (£3.95 for orders under £35) - 3-5 days.
Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£4.95 - Next working day (excluding Saturday) on orders placed by 2pm or following day if after 2pm
Click & Collect
Free - Next day delivery on orders made before 2pm
Monday - Thursday. Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply) Find out more
Prescriptions
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

LloydsPharmacy Online website is owned and provided by LloydsPharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out